How do Nurofen tablets work?
Nurofen tablets contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.
Nurofen tablets are for the relief of headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness.
Adults and children of 12 years and older
Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Before you take Nurofen tablets:
You should not take Nurofen tablets if :-
you have had an allergic reaction to aspirin, ibuprofen or any of the ingredients.
- you have had a worsening of asthma, allergic rash or an itchy, runny nose when taking ibuprofen, aspirin or similar medicines.
- you have, or have had a stomach ulcer.
- you are under 12 years of age.
Whilst taking Nurofen Tablets:
If you take too many tablets by mistake, contact your doctor or pharmacist as soon as possible.
If symptoms persist or if pain or fever worsen, or if any new symptoms occur, consult your doctor or pharmacist.
Nurofen tablets are generally well tolerated by the majority of people, however the following side effects may occur; stomach discomfort or pain, nausea, stomach ulcer, black tarry stools, rashes or worsening of asthma, liver and kidney problems, headache, dizziness and hearing disturbance and very rarely skin peeling and easy bruising.
If you experience any of these, or have any other unusual symptoms or concerns, stop taking the product and see your doctor.
How should Nurofen tablets be stored?
Do not use after the expiry date shown on the packStore Nurofen tablets at temperatures below 25C
REMEMBER : Keep all medicines out of the reach of children
Each tablet contains the active ingredient : Ibuprofen BP 200mg.
It also contains : Maize Starch, Sucrose, Calcium Sulphate, Titanium Dioxide, Stearic Acid, Acacia, Shellac, Sodium Carboxymethylcellulose, Carnuba Wax, Polyvinyl Pyrrolidone, Acetylated Monoglyceride, Iron Oxide Black, Sodium Benzoate.
|This product has no reviews yet.|
Regular Price: £3.35
Special Price £3.00